skip to main content
Refinado por: Base de dados/Biblioteca: SpringerLink remover assunto: Physics, General remover assunto: Statistical Mechanics remover assunto: Measurement Science and Instrumentation remover data de publicação: Antes de2011 remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Fluctuating hydrodynamics for driven granular gases

Maynar, P ; De Soria, M. I. Garcia ; Trizac, E

The European Physical Journal. Special Topics, 2009, Vol.179(1), pp.123-139 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Noise Can Reduce Disorder in Chaotic Dynamics

Goldobin, Denis S.

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Long-Time Behavior of Macroscopic Quantum Systems: Commentary Accompanying the English Translation of John von Neumann's 1929 Article on the Quantum Ergodic Theorem

Goldstein, Sheldon ; Lebowitz, Joel L. ; Tumulka, Roderich ; Zanghi, Nino

European Phys. J. H 35: 173-200 (2010) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Proof of the Ergodic Theorem and the H-Theorem in Quantum Mechanics

Von Neumann, John

European Phys. J. H 35: 201-237 (2010). German original in Zeitschrift fuer Physik 57: 30-70 (1929) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

The Localization Transition of the Two-Dimensional Lorentz Model

Bauer, Teresa ; Höfling, Felix ; Munk, Tobias ; Frey, Erwin ; Franosch, Thomas

Eur. Phys. J. Special Topics 189, 103-118 (2010) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Low Reynolds number hydrodynamics of asymmetric, oscillating dumbbell pairs

Putz, Victor B. ; Dunkel, Jörn

EPJ-Special Topics 187: 135-144, 2010 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

An exact solution of the inelastic Boltzmann equation for the Couette flow with uniform heat flux

Santos, Andrés ; Garzó, Vicente ; Reyes, Francisco Vega

Eur. Phys. J.-Spec. Top. 179, 141-156 (2009) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Buscando em bases de dados remotas. Favor aguardar.